The endpoint multilinear Kakeya theorem via the Borsuk--Ulam theorem

Anthony Carbery, Stefan Ingi Valdimarsson

Research output: Contribution to journalArticle

Abstract

We give an essentially self-contained proof of Guth’s recent end-
point multilinear Kakeya theorem which avoids the use of somewhat sophis-
ticated algebraic topology, and which instead appeals to the Borsuk–Ulam
theorem.
Original languageEnglish
Pages (from-to)1643-1663
Number of pages21
JournalJournal of functional analysis
Volume264
Issue number7
DOIs
Publication statusPublished - Apr 2013

Keywords

  • Multilinear Kakeya
  • Borsuk–Ulam theorem
  • Kakeya conjecture

Fingerprint

Dive into the research topics of 'The endpoint multilinear Kakeya theorem via the Borsuk--Ulam theorem'. Together they form a unique fingerprint.

Cite this